A reducible case of double hypergeometric series involving the Riemann $\zeta$-function
Bull. Korean Math. Soc. 1996 Vol. 33, No. 1, 107-110
Junesang Choi and H. M. Srivastava
Dongguk University and University of Victoria
Abstract : It is shown how simply a certain double hypergeometric series can be expressed in terms of the Riemann $\zeta$-function. As a by-product of the analysis presented here, the exact value of an interesting definite integral can be obtained.
Keywords : Riemann $\xi$-function, Double hypergeometric series
MSC numbers : primary 33B99; secondary 11M99
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd